# SDR CALA9701773

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CLIP CRACKED AT STA 980 BETWEEN LONGERONS 14 AND 16L.  THE CLIP WAS REMOVED AND REPLACED IAW SRM 53-03, FIGURE 3.
